# SDR COEA2016011017801

- Difficulty date: January 10, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 19,455 hours, 21,880 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: S57214356200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LEFT WING LOWER SKIN TE HAS LEVEL 2 CORROSION AT RIB 13.  REPAIR IAW SRAS ES 608 16 10011 DATED 2 23 16.
